Volume 12, Issue Supplement 2, December 2005, Pages 231 - 238
Darboux transformations for q-discretizations of 2D second order differential equations
P MALKIEWICZ, M NIESZPORSKI
Available Online 1 December 2005.
- https://doi.org/10.2991/jnmp.2005.12.s2.17How to use a DOI?
- We present q-discretizations of a second order differential equation in two independent variables that not only go to the differential counterpart as q goes to 1 but admit Moutard-Darboux transformations as well.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - P MALKIEWICZ AU - M NIESZPORSKI PY - 2005 DA - 2005/12 TI - Darboux transformations for q-discretizations of 2D second order differential equations JO - Journal of Nonlinear Mathematical Physics SP - 231 EP - 238 VL - 12 IS - Supplement 2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2005.12.s2.17 DO - https://doi.org/10.2991/jnmp.2005.12.s2.17 ID - MALKIEWICZ2005 ER -